Alert archive / Iowa / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 74, NWS Quad Cities, IA

June 16, 2014Delaware County, Dubuque County, Jones County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 16, 2014, 5:17 PM CDT for Delaware County, Dubuque County, Jones County, Iowa. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2014, 5:17 PM CDT (22:17 UTC)
Expired
Jun 16, 2014, 6:00 PM CDT
In force
43 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Delaware County, IA, Dubuque County, IA, Jones County, IA

The radar

The Quad Cities radar (KDVN), 100 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 5:30 PM CDTTSTM WND DMG3 E Hopkinton, IALARGE TREE DOWN.
Jun 16, 5:30 PM CDTTSTM WND DMG4 E Hopkinton, IASEVERAL TREE BRANCHES DOWN.
Jun 16, 5:30 PM CDTHAIL 14 E Hopkinton, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 3:36 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1163 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

153 
WUUS53 KDVN 162217
SVRDVN
IAC055-061-105-162300-
/O.NEW.KDVN.SV.W.0074.140616T2217Z-140616T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
517 PM CDT MON JUN 16 2014

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DELAWARE COUNTY IN NORTHEAST IOWA...
  WESTERN DUBUQUE COUNTY IN NORTHEAST IOWA...
  NORTHWESTERN JONES COUNTY IN EAST CENTRAL IOWA...

* UNTIL 600 PM CDT

* AT 513 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MONTICELLO...AND MOVING NORTH AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOPKINTON AROUND 525 PM CDT.
  WORTHINGTON AROUND 535 PM CDT.
  DYERSVILLE AND FARLEY AROUND 545 PM CDT.
  NEW VIENNA AND BANKSTON AROUND 555 PM CDT.
  HOLY CROSS AND LUXEMBURG AROUND 600 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE SAND SPRINGS AND COTTAGE HILL.

OTHER LOCATIONS AFFECTED INCLUDE JONES COUNTY FAIRGROUNDS...CAMP
LITTLE CLOUD...BANKSTON PARK AND NEW WINE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4265 9082 4215 9112 4219 9137 4220 9137
      4265 9129
TIME...MOT...LOC 2217Z 202DEG 26KT 4227 9118

HAIL...1.25IN
WIND...60MPH

$$

MCCLURE
3 follow-up statements
710 
WWUS53 KDVN 162226
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
526 PM CDT MON JUN 16 2014

IAC055-061-105-162300-
/O.CON.KDVN.SV.W.0074.000000T0000Z-140616T2300Z/
DUBUQUE IA-DELAWARE IA-JONES IA-
526 PM CDT MON JUN 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
JONES...EASTERN DELAWARE AND WESTERN DUBUQUE COUNTIES UNTIL 600 PM
CDT...

AT 522 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTICELLO...
AND MOVING NORTH AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WORTHINGTON AROUND 535 PM CDT.
  DYERSVILLE AND FARLEY AROUND 545 PM CDT.
  NEW VIENNA AND BANKSTON AROUND 555 PM CDT.
  HOLY CROSS AND LUXEMBURG AROUND 600 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE COTTAGE HILL.

OTHER LOCATIONS AFFECTED INCLUDE JONES COUNTY FAIRGROUNDS...BANKSTON
PARK AND NEW WINE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4265 9082 4221 9109 4227 9136 4265 9129
TIME...MOT...LOC 2226Z 202DEG 26KT 4232 9115

HAIL...1.50IN
WIND...60MPH

$$

MCCLURE
261 
WWUS53 KDVN 162238
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
538 PM CDT MON JUN 16 2014

IAC105-162249-
/O.CAN.KDVN.SV.W.0074.000000T0000Z-140616T2300Z/
JONES IA-
538 PM CDT MON JUN 16 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JONES COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4265 9082 4230 9104 4230 9136 4265 9129
TIME...MOT...LOC 2239Z 202DEG 26KT 4241 9110

$$

IAC055-061-162300-
/O.CON.KDVN.SV.W.0074.000000T0000Z-140616T2300Z/
DUBUQUE IA-DELAWARE IA-
538 PM CDT MON JUN 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
DELAWARE AND WESTERN DUBUQUE COUNTIES UNTIL 600 PM CDT...

AT 536 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WORTHINGTON...
AND MOVING NORTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DYERSVILLE AND FARLEY AROUND 545 PM CDT.
  BANKSTON AND NEW VIENNA AROUND 555 PM CDT.
  HOLY CROSS AND LUXEMBURG AROUND 600 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE COTTAGE HILL.

OTHER LOCATIONS AFFECTED INCLUDE BANKSTON PARK AND NEW WINE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN THE
QUAD CITIES.

&&

LAT...LON 4265 9082 4230 9104 4230 9136 4265 9129
TIME...MOT...LOC 2239Z 202DEG 26KT 4241 9110

HAIL...1.00IN
WIND...60MPH

$$

MCCLURE
700 
WWUS53 KDVN 162248
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
548 PM CDT MON JUN 16 2014

IAC055-061-162259-
/O.CAN.KDVN.SV.W.0074.000000T0000Z-140616T2300Z/
DUBUQUE IA-DELAWARE IA-
548 PM CDT MON JUN 16 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DELAWARE AND WESTERN
DUBUQUE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4265 9082 4230 9104 4230 9136 4265 9129
TIME...MOT...LOC 2249Z 202DEG 26KT 4248 9106

$$

MCCLURE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 4:10 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 16, 4:10 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
410 PM CDT MON JUN 16 2014

.SYNOPSIS...
ISSUED AT 405 PM CDT MON JUN 16 2014

WARM FRONT EXTENDED FROM EASTERN NEB TO WESTERN IL WITH TEMPERATURES
IN THE 80S ACROSS THE DVN CWA WITH DEWPOINTS IN THE LOWER 70S SOUTH
OF THE FRONT. SBCAPES ARE NEARLY 5000 J/KG ALONG AND SOUTH OF THE
FRONT AND IN THE PAST COUPLE OF HOURS LEFT MOVING SUPERCELLS HAVE
FORMED IN SE IA PRODUCING VERY LARGE HAIL. A LARGER MCS WAS ORGANIZING
IN FAR NW IA/SW MN/NE NEB. A STRENGHTHENING LOW LEVEL JET WAS
POINTING INTO THE MCS WELL TO OUR NW WHERE MID LEVEL LAPSE RATES
ARE 9 C/KM AND SFC-3KM HELICITIES ARE 500 M2/S2.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 405 PM CDT MON JUN 16 2014

FORECAST FOCUS ON SEVERE WEATHER THIS EVENING.

LATE THIS AFTERNOON THROUGH TONIGHT SIGNIFICANT SEVERE WEATHER
EXPECTED WITH VERY LARGE HAIL AND DAMAGING WINDS OF AT LEAST 70 TO
80 MPH. AN ISOLATED TORNADO ALSO POSSIBLE. SCATTERED SUPERCELLS
WILL CONTINUE THIS EVENING TO DEVELOP AND SPREAD NORTHEAST ALONG
WITH THE WARM FRONT. STRONG LOW LEVEL SHEAR IN PLACE ALONG WITH
HIGH CAPE. LATER THIS EVENING INTO THE OVERNIGHT HOURS THE ORGANIZING
MCS TO OUR NW WILL CONGEAL INTO A POTENTIAL DERECHO WITH WIDESPREAD
DAMAGING WIND WITH THE POTENTIAL FOR 80+ MPH WINDS WHICH SHOULD
ROAR ACROSS OUR NORTHERN HALF OF THE CWA.

TUESDAY...MODELS SUGGEST A CAP IN PLACE AND WITH THE WARM FRONT TO
OUR NORTH CONVECTION SHOULD BE MINIMAL. THIS WILL BE A HOT AND
HUMID DAY WITH HIGH TEMPERATURES AROUND 90 WITH DEWPOINTS IN THE
LOWER 70S. HEAT INDEX VALUES WILL PUSH INTO THE MID 90S TO AROUND
100 WHICH WILL BE NEAR HEADLINE CRITERIA...ESPECIALLY IN OUR SOUTH.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 405 PM CDT MON JUN 16 2014

DEEP TROUGH IN THE WEST WILL GRADAULLY LIFT TO THE UPPER MIDWEST
BY THE WEEKEND KEEPING THE ACTIVE PATTERN GOING INTO THE WEEKEND.
THERE WILL BE CHANCE POPS EACH DAY WITH POSITION OF THE FRONTAL
BOUNDARY TO BE DETERMINED. OF COURSE THIS WILL DEPEND ON WHERE MCS
ACTIVITY DEVELOPS. HIGH TEMPERATURES WILL BE AROUND 90 AGAIN ON
WEDNESDAY WITH HEAT INDEX VALUES WELL INTO THE 90S TO AROUND 100.
THEREAFTER READINGS SHOULD REMAIN IN THE 80S.

EARLY NEXT WEEK...UPPER RIDGING BUILDS INTO THE AREA WITH SURFACE
HIGH PRESSURE INTO THE GREAT LAKES. HIGHS SHOULD DROP INTO THE 70S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 405 PM CDT MON JUN 16 2014

ISOLATED TO SCATTERED STORMS OVER NORTHEAST MO WILL LIFT NORTHWARD
OVER THE AREA AND CONTINUE TO DEVELOP INTO EARLY THIS EVENING.
A PULSE SEVERE STORM WITH LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE. OTHERWISE... ANTICIPATE SEVERE STORMS OUT WEST TO MOVE
INTO AREAS MAINLY ALONG AND NORTH OF I-80 LATER THIS EVENING INTO
THE OVERNIGHT AHEAD OF A WARM FRONT. THESE STORMS WILL BRING RISK
OF VERY LARGE HAIL AND DAMAGING WINDS OF 60-80 MPH. AS RESULT HAVE
HIT THE MENTION OF STORMS HARDEST AT KDBQ AND KCID. CONDITIONS IN THE
STORMS WILL LOWER INTO MVFR TO IFR. RESIDUAL OUTFLOW BOUNDARIES
AND VEERING 50 KT LOW LEVEL JET MAY ALLOW FOR REDEVELOPMENT TO
PERSIST INTO EARLY TUE AM. ABUNDANT MOISTURE AND WET GROUND IN
SOME AREAS MAY ALLOW FOR PATCHY FOG 2-6SM TO DEVELOP TOWARD SUNRISE.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...HAASE
SHORT TERM...HAASE
LONG TERM...HAASE
AVIATION...HAASE
Hazardous weather outlook, Jun 16, 12:05 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1205 PM CDT MON JUN 16 2014

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-170915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1205 PM CDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY OVER PORTIONS OF THE OUTLOOK AREA
LATE THIS AFTERNOON AND EVENING. AT THIS TIME...THE AREA MOST AT
RISK FOR SEVERE WEATHER APPEARS TO BE NORTH OF A LINE FROM OTTUMWA
IOWA...TO GALESBURG ILLINOIS. VERY LARGE HAIL TO AROUND THE SIZE OF
GOLFBALLS...AND DAMAGING WINDS OF 60 MPH TO POSSIBLY OVER 80 MPH WILL
BE THE MAIN THREATS. ISOLATED BRIEF TORNADOES WILL ALSO BE POSSIBLE.
IN ADDITION...HEAVY RAINFALL COULD RESULT IN LOCALIZED FLASH
FLOODING DUE TO INTENSE RAINFALL RATES.

THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS
FOR MOST OF THE OUTLOOK AREA...WITH A MODERATE RISK FOR PORTIONS OF
EASTERN IOWA NORTH OF INTERSTATE 80.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CONFIDENCE THAT THE AREA WILL BE IN OR CLOSE TO THE ORGANIZED
THUNDERSTORM TRACK TUESDAY THROUGH SUNDAY IS HIGH. CONFIDENCE IS
LOW ON WHERE EACH THUNDERSTORM COMPLEX WILL TRACK. DEPENDING UPON
WHERE STORMS TRACK...RAINFALL AMOUNTS COULD BE VERY SIGNIFICANT.

THUNDERSTORMS WILL BE POSSIBLE EVERY DAY FROM TUESDAY THROUGH
SUNDAY.

THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS
TUESDAY AND TUESDAY NIGHT NORTH OF INTERSTATE 80...AND FOR THE
ENTIRE AREA WEDNESDAY AND WEDNESDAY NIGHT. RIGHT NOW THE PRIMARY
THREATS APPEAR TO BE HIGH WINDS AND HAIL.

AREAS THAT DO NOT SEE RAIN TUESDAY OR WEDNESDAY WILL BE VERY WARM
AND HUMID...WITH HEAT INDEX READINGS POTENTIALLY WELL INTO THE
90S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FOR PORTIONS OF THE OUTLOOK AREA LATE
THIS AFTERNOON AND EVENING.

05/SHEETS/08

In the hours before

Local storm report, Jun 16, 5:04 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
504 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             1 W ANAMOSA             42.11N 91.29W
06/16/2014  M1.75 INCH       JONES              IA   TRAINED SPOTTER

            GOLF BALL SIZE LARGEST.

&&

TEO
Local storm report, Jun 16, 5:05 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
505 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND GST     5 ENE ANAMOSA           42.13N 91.18W
06/16/2014  E60 MPH          JONES              IA   TRAINED SPOTTER

&&

BILLN
Special weather statement, Jun 16, 5:06 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
506 PM CDT MON JUN 16 2014

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-015-024-
170015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-ROCK ISLAND-MERCER-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...MOLINE...ROCK ISLAND...ALEDO
506 PM CDT MON JUN 16 2014

...STRONG SOUTHEAST WINDS THIS EVENING...

VERY STRONG SOUTHEAST WINDS CAN BE EXPECTED THIS EVENING. WHILE
STORMS MOVE EAST ACROSS NORTHERN IOWA THIS EVENING...STRONG WINDS
WILL INCREASE OVER THE REST OF THE REGION. WINDS SUSTAINED AROUND
30 MPH WILL GUST TO 45 MPH AT TIMES THROUGH 9 PM. THIS WILL CREATE
HAZARDOUS TRAVEL CONDITIONS FOR MOTORISTS...ESPECIALLY ON WEST TO
EAST ROADS LIKE INTERSTATE 80...HIGHWAY 30...AND HIGHWAY 20.

ERVIN
Local storm report, Jun 16, 5:07 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
507 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             W CENTRAL CITY          42.20N 91.52W
06/16/2014  E0.50 INCH       LINN               IA   TRAINED SPOTTER

            1/2 INCH OR LESS.

&&

TEO
Local storm report, Jun 16, 5:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
511 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             IOWA CITY               41.66N 91.54W
06/16/2014  E1.00 INCH       JOHNSON            IA   PUBLIC

            PEA TO QUARTER SIZE HAIL STARTED 415PM. NEAR I-80 EXIT
            246.

&&

TEO
Local storm report, Jun 16, 5:16 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
516 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             ANAMOSA                 42.11N 91.28W
06/16/2014  E1.50 INCH       JONES              IA   LAW ENFORCEMENT

&&

BILLN

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 2:15 PM CDTSevere Thunderstorm WarningDVNHenry, Lee, Van Buren45 min
Jun 16, 2:51 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson39 min
Jun 16, 3:22 PM CDTSevere Thunderstorm WarningDVNWashington53 min
Jun 16, 3:58 PM CDTSevere Thunderstorm WarningDVNCedar, Johnson47 min
Jun 16, 4:36 PM CDTSevere Thunderstorm WarningDVNCedar, Jones, Linn39 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.